JournalsrlmVol. 20, No. 2pp. 159–177

Plücker formulae for curves in high dimensions

  • C.T.C. Wall

    University of Liverpool, United Kingdom
Plücker formulae for curves in high dimensions cover
Download PDF

Abstract

The classical relations of Plücker between the invariants and singularities of a plane curve can be expressed as two linear relations and two involving quadratic terms. The linear relations were generalised to curves in n-space already in the nineteenth century, but true generalisations of the others were obtained only in 3-space. In this article, using the classical method of correspondences, we obtain formulae in n-space corresponding to the original ones in the plane.

Cite this article

C.T.C. Wall, Plücker formulae for curves in high dimensions. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 20 (2009), no. 2, pp. 159–177

DOI 10.4171/RLM/539